# SDR EVCA201710130001

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N887AE
- Make and model: Bell 206L-4
- Aircraft serial: 52487
- Aircraft time: 395 hours, 1,023 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: S6102EC3
- Condition: Failed
- Location: A/C Blower
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMELLING A BURNING ODOR IN THE AIRCRAFT WHEN THE AIR CONDITIONER WAS OPERATING.  AFTER MAINTENANCE INVESTIGATION,  FOUND THE AFT BLOWER MOTOR OF THE AIR CONDITIONER SYSTEM TO HAVE A BURNED ELECTRICAL CONNECTOR.  AIR CONDITIONER INSTALLED IAW STC SH2750NM.
